A Note on Functions Which Separate Gaussian Measures.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 145-150
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1989__201_4_174042,
author = {Maciej Lewandowski},
title = {A {Note} on {Functions} {Which} {Separate} {Gaussian} {Measures.}},
journal = {Mathematische Zeitschrift},
pages = {145--150},
year = {1989},
volume = {201},
number = {4},
zbl = {0647.60010},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174042/}
}
Maciej Lewandowski. A Note on Functions Which Separate Gaussian Measures.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 145-150. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174042/